# SDR SWAA2022092949207

- Difficulty date: September 1, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE AFT CORNER AT AFT CARGO COMPARTMENT 2022-485940.  REPAIRED AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IAW SRM 53-60-15-2R-1 REPAIR 1.  REPAIRED AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IAW SRM 53-60-15-2R-1 REPAIR 1.
